# SDR USAA051022

- Difficulty date: August 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Part time: 40,668 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q2 - FLAME, 2.45 INCH LT, CRACKED FWD CARGO FRAME BS 500 BL 0.  TRIM OUT CRACK, FAB REPAIR, INSTALLED DOUBLER IAW EA.  (K)
